# SDR SIMA200119912

- Difficulty date: July 18, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5364 - FOUND EMERGENCY LIGHT IN MAIN DOOR INOPERATIVE.  REPAIRED CHAFED WIRE IAW AMM.  OPS CHECK GOOD.  (M)
